# SDR AALA20120620023

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 39,612 hours, 18,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE AT TAIL SECTION STATION 1474 A CRACK WAS DISCOVERED ALONG A RIVET LINE.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
